# SDR DALA2019072304408

- Difficulty date: July 21, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N595NW
- Make and model: Boeing 757351
- Aircraft serial: 32995
- Aircraft time: 57,545 hours, 18,819 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5815 EMERG EXIT SIGN OVERHEAD MID CABIN DETACHED. CORRECTIVE ACTION: REATTACHED LENS IAW AMM 33-51. OPS NRML. (6266422)
